Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 804623, 9 pages
http://dx.doi.org/10.1155/2012/804623
Research Article

A Remark on Myhill-Nerode Theorem for Fuzzy Languages

School of Mathematics, Yunnan Normal University, Yunnan, Kunming 650500, China

Received 21 May 2012; Accepted 4 August 2012

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2012 Shou-feng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Regular fuzzy languages are characterized by some algebraic approaches. In particular, an extended version of Myhill-Nerode theorem for fuzzy languages is obtained.